# SDR MWEA96595

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Cracked
- Location: Bs 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 30 CRACKED AT STA 754 AFT CARGO COMPT.  MAINTENANCE SPLICED IN NEW SECTION OF LONGERON IAW SRM 53-10-3.
